RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 106(148), Number 1(5), Pages 35–43 (Mi msb2549)  

This article is cited in 2 scientific papers (total in 2 papers)

On the geometric structure of the image of a disk under mappings by meromorphic functions

G. A. Barsegyan


Abstract: In a recent paper by the author a new geometric definition of deficient values for a function $\omega(z)$ meromorphic in $|z|<\infty$ was introduced, and with its aid a connection between the geometric structure of $F_r=\{\omega(z):|z|\leqslant r\}$ and the distribution of values of $\omega(z)$ was established. In the present paper definitions characterizing the structure of $\partial F_r$, more delicately are introduced, and a more detailed study of these connections is carried out. As a by-product a theorem of Miles is obtained as a corollary. This theorem complements, in a sense, Ahlfors' second fundamental theorem of the theory of covering surfaces.
Bibliography: 3 titles.

Full text: PDF file (763 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1978, 34:5, 593–601

Bibliographic databases:

UDC: 517.54
MSC: Primary 30D35; Secondary 30C30
Received: 07.09.1977

Citation: G. A. Barsegyan, “On the geometric structure of the image of a disk under mappings by meromorphic functions”, Mat. Sb. (N.S.), 106(148):1(5) (1978), 35–43; Math. USSR-Sb., 34:5 (1978), 593–601

Citation in format AMSBIB
\Bibitem{Bar78}
\by G.~A.~Barsegyan
\paper On the geometric structure of the image of a~disk under mappings by meromorphic functions
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 106(148)
\issue 1(5)
\pages 35--43
\mathnet{http://mi.mathnet.ru/msb2549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=486517}
\zmath{https://zbmath.org/?q=an:0384.30014|0415.30019}
\transl
\jour Math. USSR-Sb.
\yr 1978
\vol 34
\issue 5
\pages 593--601
\crossref{https://doi.org/10.1070/SM1978v034n05ABEH001329}


Linking options:
  • http://mi.mathnet.ru/eng/msb2549
  • http://mi.mathnet.ru/eng/msb/v148/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. E. Bogorodskaya, “State density of multidimensional integral operators”, Funct. Anal. Appl., 13:2 (1979), 139–141  mathnet  crossref  mathscinet  zmath
    2. G. A. Barsegyan, “On the geometry of meromorphic functions”, Math. USSR-Sb., 42:2 (1982), 155–196  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:164
    Full text:34
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019